# SDR ASOA201707241809

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Butt Joint
- Part number: SH670325243
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BUTT STRAP HAS CORROSION STRINGERS 27 - 26R.. COMPLIED WITH EC/TC EA 30-2017-097 AND EA 30-2017-097.
